# SDR 2007UALA00120

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,009 hours, 16,534 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Rt Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 2 EMERG ESCAPE RIGHT NOT TESTING. SERVICED RIGHT OVERWING SLIDE BOTTLE.
